Characterizations of life distributions using conditional expectations of doubly (interval) truncated random variables Journal Article


Author(s): Sunoj, S M; Sankaran, P.G.; Maya, S.S.
Article Title: Characterizations of life distributions using conditional expectations of doubly (interval) truncated random variables
Journal Title: Communications in Statistics - Theory and Methods
Volume: 38
Issue: 9
Publisher: Unknown  
Date Published: 2009-01-01
Start Page: 1441
End Page: 1452
DOI/URL:
Notes: --- - "Export Date: 3 December 2010" - "Source: Scopus"
CUSAT Authors
  1. Dr.P.G.Sankaran
    152 Sankaran